# SDR SWAA2021062921406

- Difficulty date: October 7, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON TRANSITION ANGLE L/H SIDE FROM STA. 727-I +10 TO 787+10 APROX. / REMOVED & REPLACED L/H TRANS ANGLE DUE TO CORROSION BEING OUT OF LIMITS PER SRM 51-40-02 & SRM 53-00-53. LOCATED DRILLED ; TREATED AND PRIMED PER SRM 51-20-01& SRM 53-00-53. INSTALLED NEW L/H TRANS ANGLE SRM 53-00-53-2R. INSTALLED & PERFORMED NUTPLATE PUSH TEST PER SRM 51-10-10SEE SA-M 326 A1314264
